Vol. 42, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Integrability of trigonometric series. II

Masako Izumi and Shin-ichi Izumi

Vol. 42 (1972), No. 2, 359–367
Abstract

There are proved theorems of the following type. Let 0 < r < 1 and g(t) n=1bn sinnt and suppose 0ng(t)|tu|rdt A for all u > 0. Then n=1|bn|nr1 < .

Mathematical Subject Classification 2000
Primary: 42A16
Secondary: 42A28
Milestones
Received: 1 April 1971
Published: 1 August 1972
Authors
Masako Izumi
Shin-ichi Izumi